The Annals of Statistics

The Publications and Writings of Jack Kiefer

Full-text: Open access

Article information

Source
Ann. Statist. Volume 12, Number 2 (1984), 424-430.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aos/1176346497

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aos/1176346497

Mathematical Reviews number (MathSciNet)
MR740903

Citation

The Publications and Writings of Jack Kiefer. The Annals of Statistics 12 (1984), no. 2, 424--430. doi:10.1214/aos/1176346497. http://projecteuclid.org/euclid.aos/1176346497.


Export citation